# SDR ASAA2015122114377

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,296 hours, 411 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 2 FAILED.  ACFT GROUNDED.  PERFORMED HF OPS TEST, NO FAULT NOTED.  OPS TEST NORMAL REF AMM 23-11-00.
